2017
Том 69
№ 6

All Issues

On the classification of functions integrable on a segment

Motornaya O. V., Motornyi V. P., Sedunova V. V.


Abstract

The problem of classification of functions integrable on a segment is considered. Estimates for the integral moduli of continuity of functions from generalized Potapov’s classes are obtained.

Citation Example: Motornaya O. V., Motornyi V. P., Sedunova V. V. On the classification of functions integrable on a segment // Ukr. Mat. Zh. - 2016. - 68, № 5. - pp. 642-656.